Home / Journals / Physics | Mathematics & Statistics / International Journal of Applied Mathematics and Theoretical Physics
ISSN Print: 2575-5919
Frequency: Quarterly
ISSN Online: 2575-5927
Recommend to Library
Vladimir Alexandr Leus, Stephen Taylor
Pages: 91-97   Published Online: Dec. 26, 2018
PDF (376KB)    
Musammet Tahmina Akter, Mohammad Abul Mansur Chowdhury
Pages: 84-90   Published Online: Dec. 4, 2018
PDF (1077KB)    
Ricai Luo, Gang Lin, Dongdong Yin
Pages: 78-83   Published Online: Nov. 9, 2018
PDF (239KB)    
Leonard Machuka, Hannigton Odhiambo Oyoko, George Amolo
Pages: 73-77   Published Online: Oct. 17, 2018
PDF (778KB)    
Kajal Chandra Saha, Goutam Saha, Doli Rani Pal
Pages: 67-72   Published Online: Oct. 15, 2018
PDF (1910KB)    
Khoroshavtsev Y. E.
Pages: 61-66   Published Online: Sep. 17, 2018
PDF (505KB)    
Jean Kouhissoré Badiane, Abdourahmane Diallo, Mamadou Diouldé Ba, Momar Talla Gning, Malick Sow, Ibrahima Sakho
Pages: 55-60   Published Online: Aug. 24, 2018
PDF (416KB)    
Banda Gerald
Pages: 50-54   Published Online: Aug. 14, 2018
PDF (217KB)    
Hermann Josef Scheuber
Pages: 42-49   Published Online: Aug. 9, 2018
PDF (1007KB)    
Jean Kouhissoré Badiane, Mamadou Diouldé Ba, Abdourahmane Diallo, Momar Talla Nging, Malick Sow, Ibrahima Sakho
Pages: 27-41   Published Online: Jul. 16, 2018
PDF (528KB)    
Editorial Board
Nasser Metwally
Mathematics Departement, College of Science, University of Bahrain
Hamad Town, Al-Sakher, Bahrain
Manish Kaushik
Department of Physics, Shankara Institute of Technology
Jaipur, Rajasthan, India
Paul Bracken
Department of Mathematics, University of Texas Rio Grande Valley
Edinburg, Texas, USA
Uğur Yüksel
Department of Mathematics, Atilim University
Ankara, Turkey
Peer Reviewers
Temesgen Desta Leta
Department of Mathematics; Zhejiang Normal University
Jinhua, Zhejiang Province, China
Science Publishing Group
NEW YORK, NY 10018
Tel: (001)347-688-8931